# SDR VNAA0602005

- Difficulty date: February 11, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 2,501 hours, 2,404 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW REPORTED AN OPEN ACCESS DOOR.  THE FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE SERVICE PANEL DOOR OPEN.  THE DOOR AND FUSELAGE WERE INSPECTED.  NO DISCREPANCIES WERE FOUND.  THE DOOR LATCHES OPERATIONALLY CHECKED GOOD.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
